# SDR ASAA2022060538576

- Difficulty date: June 5, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 52,273 hours, 15,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 141A61745
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, LOUD NOISE WAS COMING FROM THE L1 DOOR. UPON INSPECTING THE DOOR, COULD SEE DAYLIGHT BETWEEN THE DOOR AND FUSELAGE. GROUNDED - YES. AIR TURNBACK - REMOVED AND REPLACED THE FWD ENTRY DOOR FLAPPER SEAL IAW B737-800 AMM 52-11-00-020-801 AND AMM 52-11-00-420-801.
